# SDR USA2002F00022

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS ABOVE THE AFT LEFT ENTRY DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT BATTERY CHARGER ASSEMBLY.
